Periodic oscillation for a coupled ring Stuart-Landau oscillators

Publication Date : 30/11/2020

Author(s) :

Chunhua Feng.

Volume/Issue :
Volume 1
Issue 8
(11 - 2020)

Abstract :

In this paper, the existence of periodic oscillation of the solutions for a coupled ring Stuart-Landau oscillators model with delays is investigated. Double Hopf bifurcation of coupled dissipative Stuart-Landau oscillators with delay has been investigated in the literature which is very special case because this model considered only one delay. A model includes n different time delays is considered. By the extended Chafeeā€™s criterion, the oscillatory behavior of the Stuart-Landau oscillators model is brought to the instability of the unique equilibrium point and the boundedness of the solutions of the system. Some sufficient conditions to guarantee the oscillation of the solutions which are very easy to check comparing to the bifurcating method are provided. Computer simulations are given to support the present results. Our simulation suggests that synchronization phenomenon occurred, and time delays affect the oscillatory frequency much and amplitude slightly. Keywords: coupled ring Stuart-Landau oscillator, delay, instability, oscillation

No. of Downloads :


Go to Top